Acta Mathematica, 1966, Volume 116

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Discrete series for semisimple Lie groups. II

Harish-Chandra The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331304

Acta Mathematica, 116, (1), 1-111, 1965.10
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 639 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A non-standard integral equation with applications to quasiconformal mappings

Lipman Bers Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331305

Acta Mathematica, 116, (1), 113-134, 1965.12
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 424 downloads ] [ 0 comments ] [ Cited by 69 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On convergence and growth of partial sums of Fourier series

Lennart Carleson Uppsala, Sweden

TBD mathscidoc:1701.331306

Acta Mathematica, 116, (1), 135-157, 1966.1
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 1374 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The theory of stationary point processes

Frederick J. Beutler The University of Michigan, Ann Arbor, Michigan, USA Oscar A. Z. Leneman The University of Michigan, Ann Arbor, Michigan, USA

TBD mathscidoc:1701.331307

Acta Mathematica, 116, (1), 159-190, 1965.7
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 1220 downloads ] [ 0 comments ] [ Cited by 51 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Weighted polynomial approximation on arithmetic progressions of intervals or points

Paul Koosis University of California, Los Angeles, California, USA

TBD mathscidoc:1701.331308

Acta Mathematica, 116, (1), 223-277, 1965.11
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 602 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Special functions on locally compact fields

P. J. Sally Jr. Washington University, St. Louis, Mo., USA M. H. Taibleson Washington University, St. Louis, Mo., USA

TBD mathscidoc:1701.331309

Acta Mathematica, 116, (1), 279-309, 1965.8
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 547 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved